Volume 14, issue 4 (2010)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 24, 1 issue

Volume 23, 7 issues

Volume 22, 7 issues

Volume 21, 6 issues

Volume 20, 6 issues

Volume 19, 6 issues

Volume 18, 5 issues

Volume 17, 5 issues

Volume 16, 4 issues

Volume 15, 4 issues

Volume 14, 5 issues

Volume 13, 5 issues

Volume 12, 5 issues

Volume 11, 4 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 3 issues

Volume 7, 2 issues

Volume 6, 2 issues

Volume 5, 2 issues

Volume 4, 1 issue

Volume 3, 1 issue

Volume 2, 1 issue

Volume 1, 1 issue

The Journal
About the Journal
Editorial Board
Subscriptions
Editorial Interests
Editorial Procedure
Submission Guidelines
Submission Page
Ethics Statement
ISSN (electronic): 1364-0380
ISSN (print): 1465-3060
Author Index
To Appear
 
Other MSP Journals
Describing the universal cover of a noncompact limit

John Ennis and Guofang Wei

Geometry & Topology 14 (2010) 2479–2496
Bibliography
1 D Burago, Y Burago, S Ivanov, A course in metric geometry, 33, Amer. Math. Soc. (2001) MR1835418
2 J Cheeger, Degeneration of Riemannian metrics under Ricci curvature bounds, , Scuola Normale Superiore (2001) MR2006642
3 J Cheeger, T H Colding, On the structure of spaces with Ricci curvature bounded below. I, J. Differential Geom. 46 (1997) 406 MR1484888
4 J Cheeger, T H Colding, On the structure of spaces with Ricci curvature bounded below. II, J. Differential Geom. 54 (2000) 13 MR1815410
5 J Cheeger, T H Colding, On the structure of spaces with Ricci curvature bounded below. III, J. Differential Geom. 54 (2000) 37 MR1815411
6 J Ennis, G Wei, Describing the universal cover of a compact limit, Differential Geom. Appl. 24 (2006) 554 MR2254056
7 X Menguy, Noncollapsing examples with positive Ricci curvature and infinite topological type, Geom. Funct. Anal. 10 (2000) 600 MR1779615
8 C Sormani, G Wei, Hausdorff convergence and universal covers, Trans. Amer. Math. Soc. 353 (2001) 3585 MR1837249
9 C Sormani, G Wei, Universal covers for Hausdorff limits of noncompact spaces, Trans. Amer. Math. Soc. 356 (2004) 1233 MR2021619
10 E H Spanier, Algebraic topology, McGraw-Hill (1966) MR0210112
11 G Wei, Manifolds with a lower Ricci curvature bound, from: "Surveys in differential geometry. Vol. XI : Metric and comparison geometry" (editors J Cheeger, K Grove), Int. Press (2007) 203 MR2408267
12 W C Wylie, Noncompact manifolds with nonnegative Ricci curvature, J. Geom. Anal. 16 (2006) 535 MR2250059